# SDR AALA202112136514

- Difficulty date: November 13, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N157AA
- Make and model: Airbus A300*
- Aircraft serial: 6998
- Aircraft time: 16,462 hours, 6,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: F100018900
- Part serial: 4998588
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIT SIGN INOPERATIVE AT 2R DOOR. REPLACED SIGN WITH NEW IAW A321 AMM 33-51-16-400-001-A, OPS CHECK GOOD.
